# SDR SWAA2022100571981

- Difficulty date: September 14, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 27,317 hours, 12,717 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BS 277+7 BL0 WL 208 / [01] REMOVED CRACKED FLOOR SUPPORT AT BS 277+7 BL0 WL208 PER SRM 51-40-02.;[02] LOCATED AND DRILLED NEW FLOOR SUPPORT AT BS 277+7 BL0 WL 208 PER SRM 51-40-05; DWG#141A5400. REQUEST OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION #2 MEASUREMENT TABLE VERIFIED;[04] INSTALLED NEW FLOOR SUPPORT AT BS 277+7 BL0 WL208 PER SRM 51-40-02; DWG#141A5400.;[05] INSPECTED ACTION 4;[06] INSPECTION COMPLETE
